My problem is that a week ago my right eye started to look a bit pink-ish and I noticed that I was very sensitive to light.The next day I noticed a big blood clot on the white part of my eye,under my upper eye lid.I went to the optomologist and he told me that the blood clot could happen every once in a while,but more important was the fact that I had imflammation in my eye.He dilated my pupil for 5 days an put me on steroids ( PRED FORTE ) The first day I had to use it very often,then gradually less.The fourth day my pupil started to get smaller again,and the pain started too,so did the sensitivity to light.The doctor told me that everything looked ok,the eye had to adjust,because it had not worked and focussed for days,so he told me to give it some time.It has been a week now,and I am still sensitive to light,I feel a stabbing pain up to my head when there is a change in light in the environment I am in,and there is also a little blurriness.The blood clot is almost gone,and tomorrow I have to take my last dose of prednisone.
What do you think might be wrong?? I dont know what to do..
You are describing a treatment for iritis or inflamation of the color part of the eye. Iritis is a specific for of uveitis or inflammation of the middle layer of the eye (iris, ciliary body, choroid). It has a tendency to persist or re-occur. If it does so you will need a work up to determine if there is a systemic disease that is causing it.
Use Google search and read about iritis and uveitis as well as the search feature on this page.
I would recommend you call your Eye MD ophthalmologist and go in for a follow up exam to see if its flairing up again.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.